| Model Number |
LF-DP |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the tracheal intubation fiberscope exhibited the connecting tube has coating peeling (1mm2 or more).There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.A review of the device history record revealed that the device was shipped in accordance with the specifications and had no nonconformity at manufacturing.Based on the results of the investigation, it was presumed that the defect was caused by stress of repeated use, external factors and handling.However, the definitive root cause could not be determined hence, the device did not meet the specifications, thereby confirming the occurrence of the event.The event can be detected/prevented by following the instructions for use in: tracheal intubation fiberscope lf-tp/dp/gp, chapter 3 preparation and inspection, 3.2 preparation and inspection of the endoscope¿ describes the methods for inspection on the suggested event.Olympus will continue to monitor field performance for this device.